# SDR K11A2018011691650

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 51,366 hours, 55,918 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCENDING TO FL 290,  THE MASTER WARNING LIGHT ILLUMINATED,  SIGNALING A CABIN PRESS ABOVE 10K,  USED OXYGEN MASK AND DESCENDED TO FL 240,   DECLARED AN EMERGENCY, FOLLOWED REMAINING CHECK LIST PROCEDURE UPON REACH 10000, AND LANDED .
